Zbl 1294.60121Xiao, Yimin; Zheng, XinghuaDiscrete fractal dimensions of the ranges of random walks in $\Bbb Z^d$ associate with random conductancesProbab. Theory Relat. Fields 156, No. 1-2, 1-26 (2013).

Risultato della ricerca: Review articlepeer review

Abstract

Review for Zentralblatt MATH
Lingua originaleEnglish
pagine (da-a)Zbl 1294.60121-Zbl 1294.60121
Numero di pagine1
RivistaEXCERPTS FROM ZENTRALBLATT MATH
Volume2014
Stato di pubblicazionePublished - 2014

Fingerprint

Entra nei temi di ricerca di 'Zbl 1294.60121Xiao, Yimin; Zheng, XinghuaDiscrete fractal dimensions of the ranges of random walks in $\Bbb Z^d$ associate with random conductancesProbab. Theory Relat. Fields 156, No. 1-2, 1-26 (2013).'. Insieme formano una fingerprint unica.

Cita questo